# SDR N6WA20131203003

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 11,982 hours, 7,896 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP MISSING FROM LT EXIT HANDLE COVER.  REPLACED HOOK AND LOOP ON EMERGENCY COVER IAW CRJ700 AMM 51-22-61.
